# SDR DALA2022062704477

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 91,358 hours, 41,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 EMERGENCY LIGHT NEAR OR ABOVE SEAT ROWS 41 MISSING LENS ( DIFFUSER MISSING). CORRECTIVE ACTION: INSTALLED LENS. LIGHT OPS NML. REF. B-757 AMM 33-51. (2289082)
